Unique Solvability of the Linear System Appearing in the Invariant Scheme of the Charge Simulation Method

この論文をさがす

著者

    • OGATA Hidenori
    • Department of Computer Science, Faculty of Engineering, Ehime University
    • OKANO Dai
    • Department of Computer Science, Faculty of Engineering, Ehime University
    • SUGIHARA Masaaki
    • Department of Computational Science and Engineering, Graduate School of Engineering, Nagoya University
    • AMANO Kaname
    • Department of Computer Science, Faculty of Engineering, Ehime University

収録刊行物

  • Japan journal of industrial and applied mathematics  

    Japan journal of industrial and applied mathematics 20(1), 17-35, 2003-02-01 

参考文献:  8件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

被引用文献:  1件

被引用文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10018380307
  • NII書誌ID(NCID)
    AA10799861
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    09167005
  • データ提供元
    CJP書誌  CJP引用 
ページトップへ